×

Outer approximation algorithms for pseudomonotone equilibrium problems. (English) Zbl 1221.90083

Summary: We propose a new method for solving equilibrium problems on a convex subset \(C\), where the underlying function is continuous and pseudomonotone which is called an outer approximation algorithm. The algorithm is to define new approximating subproblems on the convex domains \(C_{k}\supseteq C\), \(k=0,1,\dots \), which forms a generalized iteration scheme for finding a global equilibrium point. Finally we present some numerical experiments to illustrate the behavior of the proposed algorithms.

MSC:

90C33 Complementarity and equilibrium problems and variational inequalities (finite dimensions) (aspects of mathematical programming)
49J40 Variational inequalities
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Daniele, P.; Giannessi, F.; Maugeri, A., Equilibrium problems and variational models, (2003), Kluwer
[2] Konnov, I.V., Combined relaxation methods for variational inequalities, (2000), Springer-Verlag Berlin · Zbl 0986.49004
[3] Anh, P.N., A logarithmic quadratic regularization method for solving pseudomonotone equilibrium problems, Acta Mathematica vietnamica, 34, 183-200, (2009) · Zbl 1200.65044
[4] Anh, P.N., An LQP regularization method for equilibrium problems on polyhedral, Vietnam journal of mathematics, 36, 209-228, (2008)
[5] Blum, E.; Oettli, W., From optimization and variational inequality to equilibrium problems, The mathematics student, 63, 127-149, (1994)
[6] Mastroeni, G., Gap function for equilibrium problems, Journal of global optimization, 27, 411-426, (2004) · Zbl 1061.90112
[7] Moudafi, A., Proximal point algorithm extended to equilibrium problem, Journal of natural geometry, 15, 91-100, (1999) · Zbl 0974.65066
[8] Noor, M.A., Auxiliary principle technique for equilibrium problems, Journal of optimization theory and applications, 122, 371-386, (2004) · Zbl 1092.49010
[9] Bigi, G.; Castellani, M.; Pappalardo, M., A new solution method for equilibrium problems, Optimization methods & software, 24, 895-911, (2009) · Zbl 1237.90253
[10] Anh, P.N., An interior-quadratic proximal method for solving monotone generalized variational inequalities, East – west journal of mathematics, 10, 81-100, (2008) · Zbl 1197.65076
[11] Auslender, A.; Teboulle, M.; Bentiba, S., A logarithmic-quadratic proximal method for variational inequalities, Journal of computational optimization and applications, 12, 31-40, (1999) · Zbl 1039.90529
[12] P.N. Anh, T. Kuno, A cutting hyperplane method for generalized monotone nonlipschitzian multivalued variational inequalities, in: Proceedings of 4th International Conference on High Performance Scientific Computing, Hanoi, 2010 (in press).
[13] Burachik, R.S.; Lopes, J.O.; Svaiter, B.F., An outer approximation method for the variational inequality problem, SIAM journal on control and optimization, 43, 2071-2088, (2005) · Zbl 1076.49003
[14] Browder, F.E., Nonlinear operators an nonlinear equations of evolution in Banach spaces, () · Zbl 0176.45301
[15] Ceng, L.C.; Yao, J.C., Approximate proximal algorithms for generalized variational inequalities with pseudomonone multifunction, Journal of computational and applied mathematics, 213, 423-438, (2008) · Zbl 1144.65045
[16] Schaible, S.; Karamardian, S.; Crouzeix, J.P., Characterizations of generalized monotone maps, Journal of optimization theory and applications, 76, 399-413, (1993) · Zbl 0792.90070
[17] Anh, P.N.; Muu, L.D.; Strodiot, J.J., Generalized projection method for non-Lipschitz multivalued monotone variational inequalities, Acta Mathematica vietnamica, 34, 67-79, (2009) · Zbl 1181.65099
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.